Year 2019, Volume 7, Issue 1, Pages 208 - 216 2019-04-15

On Nonlightlike Curves in Minkowski Space-time

Melek Erdoğdu [1]

22 49

In this paper, some special nonlightlike curves are investigated depending on characterizations of their Serret-Frenet frames in Minkowski space-time. Firstly, a great survey of nonlightlike curves in Minkowski space-time is stated. To generalize the results, the nonlightlike curves with the character of Serret-Frenet frame (ε₁,ε₂,ε₃,ε₄) are considered. So that, the necessary or/and sufficient conditions of a given nonlightlike curve to be a straight line, plane curve, helix and to lie on pseudohyperbolical space H₀³(r) and Lorentzian hypersphere S₀³(r) are stated both depending on curvature functions and character of Serret-Frenet frame of the curve, respectively.

Minkowski Space-time, Nonlightlike Curve, Serret-Frenet Frame
  • [1] Gokc¸elik F., Bozkurt Z., Gok ˙I., Ekmekc¸i F.N., Yaylı Y., Parallel Transport Frame in 4- Dimensional Euclidean Space E4: Caspian Journal of Sciences, 3 (2014), pp:91-102.
  • [2] Magden A., Characterizations of Some Special curves in E4; Dissertation, Dept. Math. Atat¨urk University, Erzurum, TURKEY, 1990.
  • [3] Turgut M., Ali A.T., Some Characterizations of Special Curves in Euclidean Space E4; Acta Univ. Sapientiae, Mathematica, 2 (2010), pp:111-122.
  • [4] Walrave J., Curves and Surfaces in Minkowski Space, Doctoral Thesis, K.U. Leuven, Fac. of Science, Leuven (1995).
  • [5] Yılmaz S., Turgut M., On the Differential Geometry of the Curves in Minkowski Space-time I, Int. J. Contemp. Math. Science, 3(2008), pp:1343-1349.
  • [6] Camcı C, Ilarslan K., Sucurovic E., On Pseudohyperbolical Curves in Minkowski Space-time, Turkish Journal of Mathematics, 27 (2003), pp:315-328.
  • [7] Turgut M., Yılmaz S., Characterization of Some Spacelike Curves in Minkowski Space-time, International J. Math. Combin., 2(2008), pp:17-22.
  • [8] Erdogdu M., Parallel frame of non-lightlike curves in Minkowski space-time, International Journal of Geometric Methods in Modern Physics, 12 (2015), pp:1-16.
  • [9] Ozdemir M., Ergin A.A., Parallel Frames of Non-Lightlike Curves, Missouri Journal of Mathematical Sciences, 20 (2008), pp:127-137.
  • [10] Magden A., On the curves of constant slope, YYU Fen Bilimleri Dergisi, 4(1993), pp: 103-109.
  • [11] ¨Onder M., Kocayigit H., Kazaz M., Spacelike Helices in Minkowski 4-Space E41, Ann Univ Ferrara, 56 (2010), pp:335–343.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: Melek Erdoğdu
Country: Turkey


Dates

Publication Date: April 15, 2019

Bibtex @research article { konuralpjournalmath358565, journal = {Konuralp Journal of Mathematics (KJM)}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2019}, volume = {7}, pages = {208 - 216}, doi = {}, title = {On Nonlightlike Curves in Minkowski Space-time}, key = {cite}, author = {Erdoğdu, Melek} }
APA Erdoğdu, M . (2019). On Nonlightlike Curves in Minkowski Space-time. Konuralp Journal of Mathematics (KJM), 7 (1), 208-216. Retrieved from http://dergipark.org.tr/konuralpjournalmath/issue/31492/358565
MLA Erdoğdu, M . "On Nonlightlike Curves in Minkowski Space-time". Konuralp Journal of Mathematics (KJM) 7 (2019): 208-216 <http://dergipark.org.tr/konuralpjournalmath/issue/31492/358565>
Chicago Erdoğdu, M . "On Nonlightlike Curves in Minkowski Space-time". Konuralp Journal of Mathematics (KJM) 7 (2019): 208-216
RIS TY - JOUR T1 - On Nonlightlike Curves in Minkowski Space-time AU - Melek Erdoğdu Y1 - 2019 PY - 2019 N1 - DO - T2 - Konuralp Journal of Mathematics (KJM) JF - Journal JO - JOR SP - 208 EP - 216 VL - 7 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2019 ER -
EndNote %0 Konuralp Journal of Mathematics (KJM) On Nonlightlike Curves in Minkowski Space-time %A Melek Erdoğdu %T On Nonlightlike Curves in Minkowski Space-time %D 2019 %J Konuralp Journal of Mathematics (KJM) %P -2147-625X %V 7 %N 1 %R %U
ISNAD Erdoğdu, Melek . "On Nonlightlike Curves in Minkowski Space-time". Konuralp Journal of Mathematics (KJM) 7 / 1 (April 2019): 208-216.
AMA Erdoğdu M . On Nonlightlike Curves in Minkowski Space-time. Konuralp J. Math.. 2019; 7(1): 208-216.
Vancouver Erdoğdu M . On Nonlightlike Curves in Minkowski Space-time. Konuralp Journal of Mathematics (KJM). 2019; 7(1): 216-208.